[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] rapids

> Hi everyone,
> A 23 year old friend is presently using
> the tender infusion set and he is experiencing swings from the mid
> 30's to the upper 300's. He is getting a rash on his stomach and is
> generally discouraged about pumping.

The rash is one of the symptoms of allergy to the insulin he is 
using or one of it's buffer components. He should speak to an 
allergist and/or his endo ASAP. There are a couple of list members 
that are allergic to Humalog and this was one of the things they 
reported. Switching to another insulin such as Velosulin BR or 
Humulin R could help. If he does this and the rash disappears, then 
problem solved! If he is allergic, continued use of the particular 
insulin could be dangerous.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml